# SDR ZW0A0209502

- Difficulty date: September 12, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 29,413 hours, 14,632 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5910050ALLC0NF1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE WAS A SMELL OF BURNED OIL AND LIGHT HAZE IN COCKPIT AND CABIN.  THE APU WAS PLACARDED INOPERATIVE PER MEL.  THE APU WAS LATER REPLACED.  CHECK-C 10-01-01 MCI.  --CLOSED--
